PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Asymptotic Behaviour of Compound Distributions
Author(s): EMBRECHTS, Paul , MAEJIMA, Makoto , TEUGELS, Jozef L.
Journal: ASTIN Bulletin
Volume: 15    Issue: 1   Date: April 1985   
Pages: 45-48
DOI: 10.2143/AST.15.1.2015033

Abstract :
We improve on some results of SUNDT (1982) on the asymptotic behavlour of compound negative binomial distributions.

3.80.3.192.